# SDR USAA011040

- Difficulty date: August 8, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Cracked
- Location: Bs 290
- Part time: 47,520 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE WITH TWO CRACKS .750 INCH EACH, STR 11R AND STR 13R, BS 290.  INSTALLED NEW ANGLE PER SRM 51-30-2 AND 51-10-1.  (M)
